Ask a doctor

Can I have hyaluronidase injection right away after Restylane under eyes?

I did restylane under my eyes last week and my doctor injected too much on my left side. She injected Hyaluronidase right away after my restylane injection. Now it's already one week after injection. There is still a around 2cm plump. Is it normal? Thank you~

Doctor Answers (4)

Can I have hyaluronidase injection right away after Restylane under eyes?

+1
Yes, and you can have more injected if needed.  That being said, it's appropriate to inject cautiously in a situation such as this (ie, no urgency) since it is possible to reduce it too much, just as it is to over-inject a filler, particularly if you have otherwise been happy with the results of this procedure.
Speak with your plastic surgeon and see if you can have a little more injected.
Good luck,
Dr. E


New York Plastic Surgeon
5.0 out of 5 stars 155 reviews

Hyaluronidase to remove Restylane

+1
Thank you for your question.

Injecting fillers under the eyes requires finesse and experience.  Removing filler with hyaluronidase does too.

It sounds like part of the filler was dissolved but not enough hyaluronidase in the entire area, leaving you with a lump.

I would return to see your injector and show him/her the area you are concerned about. You may need further fine tuning with hyaluronidase.

I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 39 reviews

Hyaluronidase right away after my restylane injection

+1
Injection of fillers around the eyes is a tricky procedure.
In general the closer to the rim of the orbit you get the bigger is the chance for irregularities.
Localized swelling during the procedure is usually caused by soft tissue trauma and bleeding  more so than large deposits of filler.

Immediate compression massage can help the even distribution of the filler.
In general hyaloronidase injection are reserved for treatment of irregularities and prolonged swelling which do not respond to conservative therapy. 
They are very seldom needed earlier the 2-4 weeks after the the treatment.
During the break down process the bi products attract  water in the area causing localized swelling.

In your case the best thing to do is to wait.
You should be reevaluated by the physician  who performed the procedure.
If the swelling persist for for more than 4-6 weeks additional treatment with hyalorunidase might be required.

The good news is that the problem you are describing will resolve just be patient.

Good luck












David Evdokimow, MD
Morristown Plastic Surgeon
5.0 out of 5 stars 10 reviews

You might also like...

Hyaluronidase injection right after Restylane under eyes

+1
Normally, I would not recommend injecting hyaluronidase immediately after injection of Restylane under the eyes.  I do not think this would harm anything, but there can be some swelling that occurs as the result of the Restylane injection, and I would recommend waiting at least a week or two after the injection before deciding whether hyaluronidase was needed or not.  When hyaluronidase is used, sometimes more than one treatment may be needed to bring down the excess Restylane all the way.  I would contact the physician who injected you to be evaluated because you may just need another hyaluronidase injection.    

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.